# SDR FDEA201301260193

- Difficulty date: January 26, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518827
- Condition: Corroded
- Location: Bs 1681.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681.8, RBL 51.5 FLOORBEAM CORRODED.  FOUND TO BE OUT OF LIMIT IAW SRM 53-00-51 PG 3  STP.B. REMOVED FLOORBEAM IAW SRM 51-40-02, FRARICATED NEW FLOORBEAM IAW DRG 146N5091. INSTALLED NEW FLOORBEAM IAW SRM 51-40-02 AND DWG 146N5091. THIS REPAIR IS CLASSIFIED AS A CATAGORY A MAJOR REPAIR
